# SDR ASAA2013021794167

- Difficulty date: February 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 655214132
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MIDFLAP UPPER SURFACE IS CHAFED ON INBD END. REPAIRED MIDFLAP UPPER SURFACE IAW SRM 57-53-01, FIG 201, REPAIR 3.
